| Model Number |
A42011A |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the reusable endoscope sheath for a separate issue.During the device analysis, it was observed that the ceramic tip was broken was found.There was no patient involvement.
Additional Manufacturer Narrative
The initial evaluation findings were confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: it was found that the ceramic tip (insulation beak) was broken and repaired by a third-party during the service inspection.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.